Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
otto

Accutane extreme dryness

Recommended Posts

I have been on accutane for almost 2 months and am very dry and flaky. I look like a came back from nam '67 with shrapnel wounds, or was just in a fight and got punched in the mouth several times. My lips are very dry and bleed sometimes as well. I guess this is what you have to put up with while on it. Also, I still have white scabby bumps that come to the surface that are very dry, I guess that's just the accutane doing its thing. Is this normal?

Share this post


Link to post
Share on other sites

The pain and discomfort hardly bother me at all, I'm just worried if its a problem.

Edited by otto

Share this post


Link to post
Share on other sites

Only if they're infected, and you would likely know if they were.

Of course keep up the lip balm as a preventative.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×